# SDR DALA2019091105307

- Difficulty date: September 11, 2019
- Submitted: September 13, 2019
- Operation: Air carrier
- Aircraft: N682DA
- Make and model: Boeing 757232
- Aircraft serial: 26958
- Aircraft time: 83,557 hours, 37,686 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Exit Sign
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 682, L/P 5232077) MID CABIN AISLE "EXIT" SIGN COVER IS MISSING ON ONE SIDE. CORRECTIVE ACTION: FOUND LENS ASSY AND REINSTALLED.
